Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 294, NWS Kansas City, MO

August 9, 2015Andrew County, Nodaway County, Missouri

NWS Kansas City, MO issued this river flood warning at Aug 9, 2015, 1:49 PM CDT for Andrew County, Nodaway County, Missouri. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Aug 9, 2015, 1:49 PM CDT (18:49 UTC)
Expired
Aug 11, 2015, 6:03 AM CDT
In force
40 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Andrew County, MO, Nodaway County, MO

The radar

The Omaha radar (KOAX), 166 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point 102 River at Maryville (MYVM7).

Action stage
13 ft
Minor stage
18 ft
Moderate stage
23 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06819500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WGUS43 KEAX 091849
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
149 PM CDT SUN AUG 9 2015
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  102 River at Maryville affecting Andrew and Nodaway Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-147-101849-
/O.NEW.KEAX.FL.W.0294.150809T1849Z-150811T1103Z/
/MYVM7.1.ER.150809T1845Z.150810T0000Z.150810T1103Z.UU/
149 PM CDT SUN AUG 9 2015

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The 102 River at Maryville.
* until Tuesday morning.
* At 1:30 PM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 19.8 feet by this evening. The river will fall below 
  flood stage by Monday morning.
* At 18.0 feet...The east bank of the river floods. Water also 
  approaches the village of Arkoe.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Maryville       18   17.9   Sun 01 PM   19.8 this evening
     
&&
  
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488

  

$$
3 follow-up statements
652 
WGUS83 KEAX 100206
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
906 PM CDT SUN AUG 9 2015
   

...The Flood Warning continues for the following rivers in 
Missouri...

  102 River at Maryville affecting Andrew and Nodaway Counties.

  Grand River near Chillicothe affecting Linn and Livingston Counties.

  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

  Platte River near Agency affecting Buchanan County.

...The Flood Warning continues for the following rivers in 
Missouri...

  102 River at Rosendale affecting Andrew and Buchanan Counties.
  Tarkio River at Fairfax affecting Atchison and Holt Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-147-110206-
/O.EXT.KEAX.FL.W.0294.000000T0000Z-150811T0928Z/
/MYVM7.1.ER.150809T1836Z.150809T2215Z.150810T0928Z.UU/
906 PM CDT SUN AUG 9 2015

The Flood Warning continues for
  The 102 River at Maryville.
* until late Monday night.
* At  8:30 PM Sunday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by 
  early Monday morning. The river will fall below flood stage Monday 
  morning.
* At 18.0 feet...The east bank of the river floods. Water also 
  approaches the village of Arkoe.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Maryville       18   18.7   Sun 08 PM   19.1 early Monday morning
     
&&
  
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488

  

$$

MOC003-021-110205-
/O.CON.KEAX.FL.W.0297.150812T0600Z-150813T0619Z/
/RSDM7.2.ER.150812T0600Z.000000T0000Z.150812T0619Z.NO/
906 PM CDT SUN AUG 9 2015

The Flood Warning continues for
  The 102 River at Rosendale.
* from late Tuesday night to late Wednesday night.
* At  8:06 PM Sunday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Wednesday morning.
* At 18.0 feet...State Route 48 on the east side of Rosendale is 
  overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Rosendale       18   18.6   Sun 08 PM   18.5 early Monday morning
     
&&
  
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486

  

$$

MOC115-117-110205-
/O.EXT.KEAX.FL.W.0296.000000T0000Z-150811T0743Z/
/CHZM7.1.ER.150809T2344Z.150810T0600Z.150810T0743Z.NO/
906 PM CDT SUN AUG 9 2015

The Flood Warning continues for
  The Grand River near Chillicothe.
* until late Monday night.
* At  8:45 PM Sunday the stage was 25.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.5 feet by 
  early Monday morning. The river will fall below flood stage early 
  Monday morning.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   25.2   Sun 09 PM   25.5 early Monday morning
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-110205-
/O.EXT.KEAX.FL.W.0295.150810T0206Z-150813T0824Z/
/SNZM7.2.ER.150810T0205Z.150810T1800Z.150812T0824Z.NO/
906 PM CDT SUN AUG 9 2015

The Flood Warning continues for
  The Grand River near Sumner.
* from this evening to late Wednesday night.
* At  8:45 PM Sunday the stage was 25.7 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 31.6 feet by early Monday afternoon. The river will fall 
  below flood stage by Wednesday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   25.7   Sun 09 PM   31.6 early Monday afternoon
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC021-110205-
/O.EXT.KEAX.FL.W.0293.150810T0930Z-150812T1954Z/
/AGYM7.1.ER.150810T0930Z.150811T0000Z.150811T1954Z.NO/
906 PM CDT SUN AUG 9 2015

The Flood Warning continues for
  The Platte River near Agency.
* from late tonight to Wednesday afternoon.
* At  8:30 PM Sunday the stage was 17.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
  rise to near 23.8 feet by Monday evening. The river will fall below
  flood stage by early Tuesday afternoon.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   17.0   Sun 08 PM   23.8 Monday evening
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC005-087-110205-
/O.CON.KEAX.FL.W.0292.000000T0000Z-150811T1338Z/
/FFXM7.2.ER.150809T1142Z.150809T2300Z.150810T1338Z.NO/
906 PM CDT SUN AUG 9 2015

The Flood Warning continues for
  The Tarkio River at Fairfax.
* until Tuesday morning.
* At  8:15 PM Sunday the stage was 23.6 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* At 19.0 feet...Flooding begins in the vicinity of Corning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Tarkio River
  Fairfax         17   23.6   Sun 08 PM   21.9 early Monday morning
     
&&
  
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546

  

$$
417 
WGUS83 KEAX 100253
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
953 PM CDT SUN AUG 9 2015
   

...The Flood Warning continues for the following rivers in 
Missouri...

  102 River at Maryville affecting Andrew and Nodaway Counties.

  Platte River near Agency affecting Buchanan County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-147-110253-
/O.EXT.KEAX.FL.W.0294.000000T0000Z-150811T0302Z/
/MYVM7.1.ER.150809T1836Z.150809T2215Z.150810T0302Z.UU/
953 PM CDT SUN AUG 9 2015

The Flood Warning continues for
  The 102 River at Maryville.
* until Monday evening.
* At  9:30 PM Sunday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* At 18.0 feet...The east bank of the river floods. Water also 
  approaches the village of Arkoe.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Maryville       18   18.2   Sun 09 PM   16.8 early Monday morning
     
&&
  
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488

  

$$

MOC021-110252-
/O.EXT.KEAX.FL.W.0293.150810T0514Z-150812T0900Z/
/AGYM7.1.ER.150810T0514Z.150810T1200Z.150811T0900Z.NO/
953 PM CDT SUN AUG 9 2015

The Flood Warning continues for
  The Platte River near Agency.
* until late Tuesday night.
* At  9:30 PM Sunday the stage was 17.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and 
  continue to rise to near 23.7 feet by Monday morning. The river 
  will fall below flood stage by Tuesday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   17.9   Sun 09 PM   23.7 Monday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$
660 
WGUS83 KEAX 100346
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1046 PM CDT SUN AUG 9 2015
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  102 River at Maryville affecting Andrew and Nodaway Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Platte River near Agency affecting Buchanan County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-147-100416-
/O.CAN.KEAX.FL.W.0294.000000T0000Z-150811T0302Z/
/MYVM7.1.ER.150809T1836Z.150809T2215Z.150810T0257Z.UU/
1046 PM CDT SUN AUG 9 2015

The Flood Warning is cancelled for
  The 102 River at Maryville.
* At 10:30 PM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at  9:57 PM Sunday.
* Forecast...The river will continue to fall to 10.6 feet by Tuesday 
  morning.
* At 18.0 feet...The east bank of the river floods. Water also 
  approaches the village of Arkoe.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Maryville       18   17.9   Sun 10 PM   16.8 early Monday morning
     
&&
  
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488

  

$$

MOC021-110345-
/O.EXT.KEAX.FL.W.0293.150810T0510Z-150812T0900Z/
/AGYM7.1.ER.150810T0510Z.150810T1200Z.150811T0900Z.NO/
1046 PM CDT SUN AUG 9 2015

The Flood Warning continues for
  The Platte River near Agency.
* until late Tuesday night.
* At 10:30 PM Sunday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and 
  continue to rise to near 23.7 feet by Monday morning. The river 
  will fall below flood stage by Tuesday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   18.8   Sun 10 PM   23.7 Monday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 9, 12:48 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 9, 12:48 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1248 PM CDT SUN AUG 9 2015

.DISCUSSION...
Issued at 417 AM CDT SUN AUG 9 2015

Decaying MCS ongoing across the far northern portions of Missouri
this morning, which is predominantly what remains of the severe
weather that occurred Saturday evening across southeast nebraska and
northwest Missouri. Expect this activity to gradually wind down as
we go into the Sunday morning time period. The main story for Sunday
will be the heat across areas along and south of the Missouri River,
along with perhaps another round of thunderstorms, this time for
areas along and south of HWY 36. With morning thunderstorms, as well
as cool outflow residing across northern Missouri, feel that areas
along and north of the river will evade the warmest temperatures on
Sunday. That being said, those areas could still see heat indices in
the 90s. Along and south of the MO River, including the KC Metro
area expect temperatures today to reach the lower to middle 90s, and
with dewpoints in the 70s expect these heat indices to approach or
surpass 100 degrees this afternoon. Accordingly a heat advisory has
been issued for the southern half of the CWA from noon until 9 pm.
There is a good chance that the heat advisory could end before the 9
pm expiration as a cold front and another round of thunderstorms
moves through the area later this afternoon and this evening. There
will be plenty of instability for these thunderstorms to work with,
and shear will likely be ample to aid in the development of isolated
organized updrafts. Hail, wind, and heavy rain, along with lightning
will be the primary threats with this activity as it moves
southward. With the southern portions of the CWA generally dry for
the last few weeks, the flooding threat isn't as high as areas
farther north. Should see a gradual end of the showers and
thunderstorms across the area through the day on Monday. For the
rest of the week the area becomes more under the influence of a
drier and cooler air mass, which should bring a somewhat inactive
period for the rest of the week, with temperatures in the 80s,
warming back up into the 90s for next weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1248 PM CDT SUN AUG 9 2015

VFR conditions currently prevail at the terminals along the west
edge of Missouri even as showers waft across. Expect conditions to
remain VFR as clouds will be above 4000 feet. Will have to watch for
afternoon thunderstorms. but current expectations are that storms
will be south of the terminals so have simply gone with a VCTS for
now. Otherwise, expect surface winds to eventually come around to the
north and northeast overnight as a weak surface front drops through
the region overnight.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY until 9 PM CDT this evening for KSZ057-060.

MO...HEAT ADVISORY until 9 PM CDT this evening for MOZ039-040-043>046-
     053-054.

&&

DISCUSSION...Leighton
AVIATION...Cutter
Hazardous weather outlook, Aug 9, 4:46 AM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
446 AM CDT SUN AUG 9 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
446 AM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 THUNDERSTORMS WILL CONTINUE ACROSS NORTHERN MO THIS MORNING BEFORE
 SHIFTING EASTWARD AND GRADUALLY DISSIPATING. LOCALIZED FLOODING AND
 WINDS UP TO 40 MPH ARE THE MAIN HAZARDS.

 SCATTERED STORMS MAY REDEVELOP THIS AFTERNOON AND THIS EVENING
 ACROSS THE REGION. A FEW STRONG STORMS ARE POSSIBLE...AND COULD
 PRODUCE STRONG WINDS AND HAIL.

 HEAT INDICES ARE EXPECTED TO CLIMB INTO THE 102 TO 106 DEGREE RANGE
 THIS AFTERNOON ALONG AND SOUTH OF THE MISSOURI RIVER.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 9, 11:16 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1116 AM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     TSTM WND DMG     BOLCKOW                 40.11N 94.82W
08/09/2015                   ANDREW             MO   EMERGENCY MNGR

            TREES DOWN IN BOLCKOW NEAR ANN STREET WITH SOME OF THE
            TREE DAMAGE DOWN ON A CAR. TIME ESTIMATED BASED ON REPORT
            AND RADAR.

&&

LG
Local storm report, Aug 9, 11:19 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1119 AM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     TSTM WND DMG     MOUND CITY              40.14N 95.23W
08/08/2015                   HOLT               MO   LAW ENFORCEMENT

            SEVERAL POWER LINES DOWN IN MOUND CITY. CORRECTED FOR
            LOCATION.

1140 PM     FLASH FLOOD      MOUND CITY              40.14N 95.23W
08/08/2015                   HOLT               MO   EMERGENCY MNGR

            6 INCHES WATER OVER ROAD AT US HWY 59, NEAR DAVIS CREEK

1153 PM     FLASH FLOOD      MOUND CITY              40.14N 95.23W
08/08/2015                   HOLT               MO   EMERGENCY MNGR

            SHERIFF ESTIMATES 8 INCH WATER OVER ROUTE E AND US 59.

1202 AM     HAIL             OREGON                  39.98N 95.14W
08/09/2015  M1.00 INCH       HOLT               MO   TRAINED SPOTTER

            PEA SIZE TO QUARTER SIZE HAIL. SEVERAL 2 INCH LIMBS DOWN,
            FLOODING ON HWY 59.

1210 AM     TSTM WND GST     FILLMORE                40.03N 94.97W
08/09/2015  E60.00 MPH       ANDREW             MO   911 CALL CENTER

1210 AM     HAIL             FILLMORE                40.03N 94.97W
08/09/2015  E1.00 INCH       ANDREW             MO   911 CALL CENTER

1222 AM     TSTM WND DMG     BOLCKOW                 40.11N 94.82W
08/09/2015                   ANDREW             MO   EMERGENCY MNGR

            TREES DOWN IN BOLCKOW NEAR ANN STREET WITH SOME OF THE
            TREE DAMAGE DOWN ON A CAR. TIME ESTIMATED BASED ON REPORT
            AND RADAR.

1226 AM     TSTM WND DMG     3 SE BARNARD            40.14N 94.78W
08/09/2015                   NODAWAY            MO   EMERGENCY MNGR

            POWER POLES SNAPPED AT US HWY 71 AND NODAWAY CO ROAD 400

1256 AM     TSTM WND GST     STANBERRY               40.22N 94.54W
08/09/2015  E60.00 MPH       GENTRY             MO   TRAINED SPOTTER

            SMALL BRANCHES BREAKING

0120 AM     FLASH FLOOD      3 N MARYVILLE           40.39N 94.87W
08/09/2015                   NODAWAY            MO   LAW ENFORCEMENT

            HWY 71 IMPASSIBLE DUE TO HIGH WATER OVER ROAD.

0120 AM     FLASH FLOOD      MARYVILLE               40.34N 94.87W
08/09/2015                   NODAWAY            MO   LAW ENFORCEMENT

            4 INCHES OF RAIN OR MORE OVER MAIN ST.

0122 AM     FLASH FLOOD      2 E MARYVILLE           40.34N 94.83W
08/09/2015                   NODAWAY            MO   PUBLIC

            REPORT FROM SOCIAL MEDIA...WATER RUNNING DOWN ROAD AND
            CREEK FILLING UP

0522 AM     FLASH FLOOD      PRINCETON               40.40N 93.59W
08/09/2015                   MERCER             MO   EMERGENCY MNGR

            FLOODING ON HICKLAND STREET AND ADA STREET

&&

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 9:50 PM CDTSpecial Weather StatementEAXAtchison25 min
Aug 8, 10:31 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt44 min
Aug 8, 10:41 PM CDTFlash Flood WarningEAXAtchison, Holt3 hr
Aug 8, 11:15 PM CDTSevere Thunderstorm WarningEAXHolt45 min
Aug 8, 11:43 PM CDTSevere Thunderstorm WarningEAXAndrew, Nodaway62 min
Aug 8, 11:50 PM CDTSpecial Weather StatementEAXAtchison40 min
Aug 9, 12:00 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt30 min
Aug 9, 12:34 AM CDTSpecial Weather StatementEAXGentry41 min
Aug 9, 12:49 AM CDTSevere Thunderstorm WarningEAXDeKalb, Gentry26 min
Aug 9, 1:12 AM CDTFlash Flood WarningEAXAtchison, Nodaway3 hr
Aug 9, 1:52 AM CDTSpecial Weather StatementEAXGentry23 min
Aug 9, 2:58 AM CDTSpecial Weather StatementEAXMercer47 min
Aug 9, 3:22 AM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Sullivan23 min
Aug 9, 3:44 AM CDTHeat AdvisoryEAXBates, Cass, Clay, Cooper, Henry, Howard and 6 more12 hr
Aug 9, 4:12 AM CDTFlash Flood WarningEAXHarrison, Mercer6 hr
Aug 9, 4:24 AM CDTAreal Flood WarningEAXAtchison, Gentry, Nodaway, Worth6 hr
Aug 9, 5:44 AM CDTFlash Flood WarningEAXGrundy, Harrison, Mercer, Putnam, Sullivan5 hr
Aug 9, 6:04 AM CDTRiver Flood WarningEAXAtchison, Holt39 hr
Aug 9, 6:12 AM CDTRiver Flood WarningEAXBuchanan4 days
Aug 9, 7:44 AM CDTAreal Flood AdvisoryEAXCaldwell, Daviess, Linn, Livingston3 hr
Aug 9, 2:39 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston3 days

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.